# SDR 9JLA2021041623531

- Difficulty date: April 9, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 317
- Aircraft time: 4,189 hours, 3,150 cycles
- System (JASC): 3400 · Navigation System
- Part: Fms
- Part number: 301741221
- Part serial: 775
- Condition: Fault Message
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NAVIGATION SYSTEM FMS NO2 WAS UNABLE TO SYNC WITH THE FMS NO1. ARINC/WAAS TEST FAIL. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THAT THE #2 FMS WAS DEFECTIVE. A MODIFIED UNIVERSAL AVIONICS UNS1EW FMS WAS INSTALLED INTO THE NO2 POSITION. FUNCTIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
